# SDR SWAA2022031457260

- Difficulty date: July 24, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 40,427 hours, 24,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 SEAT TRACK AT STA. 515 WORN OUT OF LIMITS ON UPPER CROWN SURFACE. / REPAIRED PER SRM. 53-00-52-2R-4
